中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: On applying the shell theory to single layer graphitic structures
作者: Tu, Z. C. ;  Ou-Yang, Z. C.
刊名: JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE
出版日期: 2006
卷号: 3, 期号:3, 页码:375-377
关键词: WALL CARBON NANOTUBES ;  YOUNGS MODULUS ;  ELECTRON-GAS ;  COMPOSITES ;  ENERGY
学科分类: Physics
通讯作者: Tu, ZC , Tamkang Univ, Dept Phys, Tamsui 25137, Taiwan
部门归属: Tamkang Univ, Dept Phys, Tamsui 25137, Taiwan; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: The validity of on applying the shell theory to single layer graphitic structures, such as buckball, single-walled carbon nanotube and so on is discussed by analyzing the results obtained from the first-principles calculations. It is shown that the classic shell theory based on 3-dimensional (M) isotropic materials is inapplicable to describe the elasticity of the single layer graphitic structures, while a generalized shell theory based on 2D isotropic materials holds. The reasonable concepts in the elastic theory of single layer graphitic structures are rigidity coefficients rather than the Young's modulus and Poisson ratio.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000238923900004
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5978
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
On applying the shell theory to single layer graphitic structures.pdf(88KB)----开放获取View 联系获取全文

Recommended Citation:
Tu, Z. C.,Ou-Yang, Z. C.. On applying the shell theory to single layer graphitic structures[J]. JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE,2006,3(3):375-377.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Tu, Z. C.]'s Articles
 [Ou-Yang, Z. C.]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Tu, Z. C.]‘s Articles
 [Ou-Yang, Z. C.]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: On applying the shell theory to single layer graphitic structures.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace